MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30018UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician was attempting to use a resolute integrity device.It was a very tight calcified, lad/diag lesion.The lesion looked to be contained to mostly diag.The lesion was not pre-dilated.The first stent, a 2.75 x 18mm resolute was deployed in the diag into the lad.There was plague shift into the lad.A 3.0 x 18 mm was attempted to be deployed in the mid lad- though the diag stent.The physician reported that the stent must have got caught on the diag stent.They removed the stent and saw strut disruption.A new stent; 3.0 x 26 mm resolute integrity was advanced and deployed it in the mid lad with no issues.Both lad and diag had a great ending result.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6662691
Report Number9612164-2017-00798
Device Sequence Number45864
Product Code NIQ
UDI-Device Identifier00643169037151
UDI-Public00643169037151
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/24/2018
Device Catalogue NumberRSINT30018UX
Device Lot Number0007988945
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer05/26/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR
Patient Weight115